MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404283
Medical Device Problem Codes Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504); Connection Problem (2900); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working as the pump remained collapsed when an attempt was made to inflate it.A physical and ultrasound-assisted evaluation was performed.During the ultrasound, it was determined that the cylinders were not fully expanding.The physician acoustically detected the presence of air in the device and determined that the reservoir was completely empty and collapsed, leading to the assumption that one of the cylinder's tubing or the tube connecting the pump to the reservoir had ruptured.Additionally, the suspected cause of the pump issue is a disconnection.As a result, replacement surgery has been performed to remove and replace the ipp.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The ms pump was visually inspected, leak and functionally tested.Visual inspection revealed that the pump had worn down to the filament.No leaks were found in the pump.The pump passed the functional test.The cylinders were visually inspected and tested for leaks.The first cylinder had wear at fold in the middle of the cylinder.The first cylinder had a hole from sharp instrument in the distal and proximal end of the cylinder.The first cylinder had a leak from the sharp instrument damage found.The second cylinder had wear at fold in the distal and proximal end of the cylinder.No leaks were found in the second cylinder.The reservoir was visually inspected and tested for leaks.The reservoir passed the visual inspection.No damage or abnormalities were found.No leaks were found in the cylinder.The window quick connect was visually inspected and tested for leaks.The window quick connect passed both visual inspection and leakage test.Based on the information available and analysis results, the sharp instrument damage to the first cylinder most likely occurred during the explant procedure and is considered a secondary failure, and the tubing was not returned for analysis.Therefore, the reported device performance allegations of disconnection, inflation issue, collapsed/dimpled/flat, and hole/perforate are unable to be confirmed.Additionally, the reported reservoir performance allegations of a mechanical issue and fluid leak could not be confirmed, as they were not substantiated during functional testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, a conclusion code of unable to exclude device problem was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23848576
Report Number2124215-2025-91330
Device Sequence Number9543610
Product Code JCW
UDI-Device Identifier00878953003863
UDI-Public(01)00878953003863(17)250318(10)1000414050
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2025
Device Model Number72404283
Device Catalogue Number72404283
Device Lot Number1000414050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720182-01 / LOT: 1000510443; RESERVOIR: UPN: 720182-01 / LOT: 1000510443
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale